login
This site is supported by donations to The OEIS Foundation.

 

Logo

Annual appeal: Please make a donation to keep the OEIS running! Over 6000 articles have referenced us, often saying "we discovered this result with the help of the OEIS".
Other ways to donate

Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A000024 Number of positive integers <= 2^n of form x^2 + 10 y^2.
(Formerly M0368 N0139)
0
1, 1, 2, 2, 7, 10, 20, 36, 65, 118, 221, 409, 776, 1463, 2788, 5328, 10222, 19714, 38054, 73685, 142944, 277838, 540889, 1054535, 2058537, 4023278, 7871313, 15414638, 30213190, 59266422, 116343776, 228545682, 449240740, 883570480, 1738769611, 3423469891, 6743730746 (list; graph; refs; listen; history; text; internal format)
OFFSET

0,3

REFERENCES

N. J. A. Sloane, A Handbook of Integer Sequences, Academic Press, 1973 (includes this sequence).

N. J. A. Sloane and Simon Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995 (includes this sequence).

LINKS

Table of n, a(n) for n=0..36.

D. Shanks and L. P. Schmid, Variations on a theorem of Landau. Part I, Math. Comp., 20 (1966), 551-569.

Index entries for sequences related to populations of quadratic forms

PROG

(PARI) a(n)=local(A); if(n<0, 0, A=qfrep([1, 0; 0, 10], 2^n); sum(k=1, 2^n, A[k]!=0))

CROSSREFS

Sequence in context: A133374 A267446 A054226 * A005223 A118680 A278457

Adjacent sequences:  A000021 A000022 A000023 * A000025 A000026 A000027

KEYWORD

nonn

AUTHOR

N. J. A. Sloane

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent | More pages
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy .

Last modified November 23 21:46 EST 2017. Contains 295141 sequences.